Acta Mathematica

The structure of a von Neumann algebra with a homogeneous periodic state: Dedicated to Professor M. Fukamiya on his 60th birthday

Masamichi Takesaki

Full-text: Open access

Note

The preparation of this paper was supported in part by NSF Grant No. GP28737.

Article information

Source
Acta Math., Volume 131 (1973), 79-121.

Dates
Received: 21 September 1972
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889788

Digital Object Identifier
doi:10.1007/BF02392037

Mathematical Reviews number (MathSciNet)
MR438148

Rights
1973 © Almqvist & Wiksell

Citation

Takesaki, Masamichi. The structure of a von Neumann algebra with a homogeneous periodic state: Dedicated to Professor M. Fukamiya on his 60th birthday. Acta Math. 131 (1973), 79--121. doi:10.1007/BF02392037. https://projecteuclid.org/euclid.acta/1485889788


Export citation

References

  • Araki, H., A classification of factors, II. Publications of Research Institute for Math. Sciences, Kyoto University, Ser. A4 (1968), 585–593.
  • —, Araki, H. & Woods, J., A classification of factors. Publications of Research Institute for Math. Sciences, Kyoto University, Ser. A4 (1968), 51–130.
  • Connes, A., Un nouvel invariant pour les algèbres de von Neumann. C. R. Acad. Paris, Ser. A273 (1971), 900–903.
  • —, Calcul des deux invariants d'Araki et Woods par la théorie de Tomita et Takesaki. C. R. Acad. Paris, Ser. A274 (1972), 175–177.
  • —, Groupe modulairé d'une algèbre de von Neumann de genre denombrable. C. R. Acad. Paris, Ser. A274 (1972), 1923–1926.
  • —, États présque periodiques sur une algèbre de von Neumann. C. R. Acad. Paris, Ser. A274 (1972), 1402–1405.
  • Connes, A., Letters to the author.
  • Dixmier, J., Les algèbres d'operateurs dans l'espace hilbertien. Gauthier-Villars, Paris (1957).
  • Griffin, E., Some contributions to the theory of rings of operators. Trans. Amer. Math. Soc., 75 (1953), 471–504.
  • Herman, R. & Takesaki, M., States and automorphism groups of operator algebras. Comm. Math. Phys., 19 (1970), 142–160.
  • McDuff, D., A countable infinity of II1 factors. Ann. Math., 90 (1969), 361–371.
  • —, Uncountably many II1 factors. Ann. Math., 90 (1969), 372–377.
  • Murray, F. J. & von Neumann, J., On rings of operators. Ann. Math., 37 (1936), 116–229.
  • —, Rings of operators, IV. Ann. Math., 44 (1943), 716–808.
  • Powers, R., Representations of uniformly hyperfinite algebras and their associated von Neumann rings. Ann. Math., 86 (1967), 138–171.
  • Sakai, S., An uncountable number of II1 and II factors. J. Functional Analysis, 5 (1970), 236–246.
  • Størmer, E., Spectra of states, and asymptotically abelian C*-algebras. To appear.
  • Takesaki, M., Tomita's theory of modular Hilbert algebras and its applications. Lecture Notes in Mathematics 128, Springer-Verlag, (1970).
  • Takesaki, M., States and automorphisms of operator algebras standard representations and the Kubo-Martin-Schwinger boundary condition, Summer Rencontres in Mathematics and Physics, Battelle Seattle (1971)., Lecture Notes in Physics 20, Springer-Verlag, 205–246.
  • —, Periodic and homogeneous states on a von Neumann algebra, I. To appear in Bull. Amer. Math. Soc. 79 (1973), 202–206.
  • Takesaki, M., Periodic and homogeneous states on a von Neumann algebra, II. To appear in Bull. Amer. Math. Soc.
  • Tomita, M., Standard forms of von Neumann algebras. Vth Functional analysis Symposium of the Math. Soc. of Japan, Sendai (1967).
  • Umegaki, H., Conditional expectation in operator algebra, IV (Entropy and information), Ködai Math. Sem. Rep., 14 (1962), 59–85.